# SDR SWAA2017010410929

- Difficulty date: January 2, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- Aircraft time: 70,126 hours, 56,213 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65448106
- Part serial: DA2764
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT GEAR WOULD NOT EXTEND NORMALLY.   DIVERTED & DECLARED AN EMERGENCY.   R & R THE MLG UPLOCK ACTUATOR IAW AMM.
